MathSciNet Relay Station
MathSciNet bibliographic data
MR2324315 35J55 (35J60 35K50 35K57 92D25)
Zeng, Xianzhong Non-constant positive steady states of a prey-predator system with cross-diffusions. J. Math. Anal. Appl. 332 (2007), no. 2, 989–1009.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement